# SDR SWIA200413632

- Difficulty date: July 26, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 5,193 hours, 4,026 cycles
- Engine: Ge CF34*
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS FAULT IN FLIGHT.  REMOVED AND REPLACED IB AND OB FLIGHT SPOILER ACTUATOR IAW 27-62-01.  OPERATIONAL CHECK GOOD.  P/N  27000-7, S/N OFF  5738, 5771.
